<  Back to the Polytechnique Montréal portal

General LQG homing problems in one dimension

Mario Lefebvre, Foued Zitouni

Article (2012)

Open Acess document in PolyPublie and at official publisher
Open Access to the full text of this document
Published Version
Terms of Use: Creative Commons Attribution
Download (1MB)
Show abstract
Hide abstract


Optimal control problems for one-dimensional diffusion processes in the interval (d1, d2) are considered. The aim is either to maximize or to minimize the time spent by the controlled processes in (d1, d2). Exact solutions are obtained when the processes are symmetrical with respect to
d∗ ∈ (d1, d2). Approximate solutions are derived in the asymmetrical case. The one-barrier cases are also treated. Examples are presented.

Subjects: 1600 Industrial engineering > 1600 Industrial engineering
1600 Industrial engineering > 1601 Operations research and management science
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/3643/
Journal Title: International Journal of Stochastic Analysis (vol. 2012)
Publisher: Hindawi
DOI: 10.1155/2012/803724
Official URL: https://doi.org/10.1155/2012%2f803724
Date Deposited: 30 Apr 2019 12:32
Last Modified: 23 May 2023 12:48
Cite in APA 7: Lefebvre, M., & Zitouni, F. (2012). General LQG homing problems in one dimension. International Journal of Stochastic Analysis, 2012, 1-15. https://doi.org/10.1155/2012%2f803724


Total downloads

Downloads per month in the last year

Origin of downloads


Repository Staff Only

View Item View Item